MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Urinary Tract Infection (2120); Urinary Frequency / Polyuria (2275); Urinary Incontinence (4572)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d6a: approximated based on the report stating that the device was implanted in 2018.Block h6: patient code e2330 captures the reportable event of pain.Patient code e1310 captures the reportable event of bladder infection.Impact code f1905 captures the reportable event of mesh removal.
 
Event or Problem Description
It was reported that sometime after implantation, the patient experienced pelvic pain, frequent bladder infection and urination issues, and bladder control issues.Additionally, she had also acquired symptoms of asia syndrome from the mesh implant.The sling was removed was removed in 2024.

Brand Name
ADVANTAGE FIT SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21144681
Report Number2124215-2024-83398
Device Sequence Number9189586
Product Code OTN
UDI-Device Identifier08714729772880
UDI-Public08714729772880
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2021
Device Model NumberM0068502110
Device Catalogue NumberM0068502110
Device Lot Number0022007750
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/13/2025
Date Device Manufactured04/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age48 YR
Patient SexFemale
Patient Weight86 KG
Patient EthnicityHispanic
Patient RaceWhite